# SDR WRLA2007069

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 8011 KBAD/PHIK 05/25/07 - DURING CRUISE FLT350 ELECTRICAL FUMES REPORTED BY CABIN CREW IN A ZONE.  COMPLIED WITH VOL 1 PROCEDURES.  FUMES DISSIPATED WHEN CAB BUSS SWITCH SELECTED OFF.  PAX REPORTED HIGH PITCHED NOISE FROM LEFT REAR WALL OF -A ZONE- UNKNOWN IF RELATED TO ODOR.  ENTERED IN DEFERRED MAINTENANCE LOG DMI M21MA2507-143.  RECIRCULATION FAN CONNECTOR REMOVED AND SECURED.
